# SDR 2017FA0000186

- Difficulty date: May 11, 2017
- Submitted: May 11, 2017
- Operation: General aviation
- Aircraft: N733A
- Make and model: Amd FALCON2000EX
- Aircraft serial: 235
- Aircraft time: 2,113 hours, 1,195 cycles
- System (JASC): 5700 · Wing Structure
- Part: Valve
- Part number: 6041A020002
- Part serial: 02058
- Condition: Intermittent
- Location: Hp
- Part time: 2,113 hours, 1,195 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WING LOW PRESSURE LIGHT ILLUMINATED INTERMITTENTLY AT LOW POWER SETTING. REMOVED AND REPLACED HP VALVE NR 2.
